# SDR UPS06147029

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW SEVERELY CRACKED. AT 330 WINDOW CRACKED.  REMOVED CAPTAIN'S SIDE WINDSHIELD PANEL REF MM 56-11-11-4 STEPS 1B & C COMPLETED. COMPLETED R & R OF CAPTAIN'S WINDSHIELD PER MM 56-11- 11-4. SYSTEMS TESTS NORMAL PER MM 30-42-00-5.
